# SDR CA991230002

- Difficulty date: December 2, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 10,705 hours
- Engine: Pwa PT6A135
- System (JASC): 6122 · Propeller Governor
- Part: Valve
- Part number: 1310511
- Condition: Contaminated
- Location: Prop Governer
- Part time: 1,500 cycles
- Component: Prop Governer, Woodward, 8210003
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE TAKE-OFF ROLL THE LT ENGINES PROP WOULDN''T EXCEED 1300 RPM. THE PROBLEM WAS FOUND TO BE A DIRTY HYDRAULIC TOPPING GOVERNOR VALVE. THE UNIT WAS CLEANED AND RETURNED TO SERVICE.
